# SDR ASAA2016122919203

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,848 hours, 10,599 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE A LOOP OF FIRE DETECTION SYSTEM INOP. GROUNDED - YES. ENGINE/APU FIRE BITE SHOWS WIRING OPEN OR DETECTORS FAULT. FAULT LIGHT ILLUMINATED WHEN SWITCHED TO A LOOP. AFTER OPENING INBOARD TR FAULT LIGHT EXTINGUISHED. DISCONNECTED ALL A LOOP DETECTORS, GVI ON ALL CONNECTION, NO DEFECTS NOTED. RESISTANCE CHECKED ON ALL DETECTORS - WITHIN LIMITS, NO FLUCTUATION DURING TAPPING. SECURED ALL WIRE HARNESS FOR DETECTORS. DURING CONTINUITY CHECKS FOR CORE LOOPS, OPEN LINE WAS OBSERVED WHEN FLEXING MW0325. REMOVED & REPLACED MW0325 ENGINE CORE FIRE HARNESS, REF FIM 26-10 TASK 08 & WDM 26-11-11, ENGINE FIRE TEST NORMAL.
